# SDR GTIA2018051742654

- Difficulty date: May 14, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 45,574 hours, 21,406 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR IN THE COCKPIT AND FWD CABIN.   CONTINUED LG PG  2371999-01,  ACCOMPLISHED TSM 24-00-00-810-823-A, PFM WAS CLEAN.  NO BURNING ODOR NOTED IN THE E&E BAYS IAW AMM 52-41-00.   ACCOMPLISHED AVEC TEST IAW AMM 21-26-00,  TESTED OK.  PERFORM TEMP CONTROL TEST AMM 21-61-00, TESTED OK.  PERFORM CIDS POWER UP TEST IAW AMM 23-73-00,  SIDEWALL LIGHTS INOPERATIVE AT 22 LT, 15 RT & 16 LT,  R & R THE SIDEWALL LIGHTS IAW AMM 33-21-11, OPS CHECKED GOOD.   ACCOMPLISHED AN ENGINE RUN FOR NR 1 & 2 IAW 71-00-00,  TESTED OK, NO ODOR NOTED THROUGH OUT CABIN & FLIGHT DECK.  ACFT OK FOR SERVICE.
